# SDR 9JLA2021052525667

- Difficulty date: May 10, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N800WS
- Make and model: Cessna 680A
- Aircraft serial: 6800049
- Aircraft time: 6,142 hours, 4,775 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Damaged
- Location: Wing Anti-Ice
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED DURING FLIGHT RECEIVING AN AMBER ENGINE CONTROL FAULT RIGHT SIDE WHEN THE ANTI-ICE WAS TURNED ON. THE MAINTENANCE VENDOR TROUBLESHOT AND FOUND FAULT CODE VT ACTIVE. TROUBLESHOOTING WIRING AND FOUND CHANNEL B OTBD WING ANTI-ICE CIRCUIT RESISTANCE HIGH. CONNECTOR PE008 WAS REMOVED, THE PINS AND SOCKETS WERE CLEANED. REINSTALLED CONNECTOR. OPS CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
